MathSciNet Relay Station
MathSciNet bibliographic data
MR1780433 14H15 (14J28)
Kondō, Shigeyuki A complex hyperbolic structure for the moduli space of curves of genus three. J. Reine Angew. Math. 525 (2000), 219–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement